# SDR N6WA20200127601

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,145 hours, 27,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG CEILING LIGHT AT 3RD. DEFERRED 3RD OVERHEAD EMERGENCY LIGHT ON DMI 70066852 PER MEL 33-51-01B-2A CAT C AUTH BY MXC
